# SDR PCAA0209111

- Difficulty date: September 23, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N848EX
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- Aircraft time: 24,088 hours, 26,692 cycles
- Engine: Pwa PW120A
- Engine time: 22,298 hours, 24,521 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: PW120A
- Part serial: 121178
- Condition: False Indication
- Location: Left
- Part time: 22,298 hours, 24,521 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SYR-BOS FLIGHT#3848. CREW REPORTED #1 ENGINE OIL PRESSURE INDICATION WENT TO ZERO, ENGINE SHUT DOWN AS A PRECAUTION. EMERGENCY DECLARED, AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AIRCRAFT AND FOUND CIRCUIT BREAKER K5 POPPED. WIRING INSPECTED AND CANNON PLUG AT PRESSURE SWITCH CLEANED. AIRCRAFT RAN FOR 30 MINUTES, OPERATIONAL CHECK GOOD.AIRCRAFT RETURNED TO SERVICE.
